# SDR ASAA2013051394798

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 3,884 hours, 1,122 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mach Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MACH TRIM FAIL ILLUMINATES ON RECALL.  ACFT GROUNDED. ON INITIAL DFCS BITE, FCC A SELF TEST FAILED.  FOUND MACH TRIM AC CIRCUIT BREAKER OUT.  RESET CIRCUIT BREAKER IAW RESET PROCEDURES IAW MM 20-60-01.  NO DEFECTS NOTED.   PERFORMED DFCS LRU INTERFACE TEST FOR FCC (DFCS/AT) BITE GRP NR 35 IAW AMM 22-11-33, LAND VERIFY TEST BITE NR 49 IAW AMM 22-11-00, HGS SENSOR TEST FOR FCC/AT AND HGS OPS TEST IAW SMM 34-36-00, ALL OPS NORMAL, NO FAULTS FOUND OR DEFECTS NOTED.  ACFT LWMP STATUS & SCREW UPGRADED TO CATIIIA A/L & HGS.
